# SDR DL757961967

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300280A
- Condition: Damaged
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SKIN DAMAGED FROM 70 TO 80 INCHES FROM I/B END.  REPAIRED PER SRM 57-43-01.
